×

Finding the roots of system of nonlinear equations by a novel filled function method. (English) Zbl 1242.49069

Summary: We present a novel filled function approach to solve a box-constrained system of nonlinear equations. The system is first transformed into an equivalent nonsmooth global minimization problem, and then a new filled function method is proposed to solve this global optimization problem. Numerical experiments on several test problems are conducted and the computational results are also reported.

MSC:

49M30 Other numerical methods in calculus of variations (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. P. Ge and Y. F. Qin, “A class of filled functions for finding global minimizers of a function of several variables,” Journal of Optimization Theory and Applications, vol. 54, no. 2, pp. 241-252, 1987. · Zbl 0595.65072
[2] R. P. Ge, “Theory of filled function method for finding global minimizers of nonlinearly constrained minimization problems,” Journal of Computational Mathematics, vol. 5, no. 1, pp. 1-9, 1987. · Zbl 0692.90087
[3] X. Liu, “Finding global minima with a computable filled function,” Computers and Operations Research, vol. 31, pp. 61-80, 2004. · Zbl 1039.90099
[4] L. S. Zhang, “On the solving global optimization approach from local to global,” Journal of Chongqing Normal University, vol. 26, pp. 1-6, 2009.
[5] C. J. Wang, R. H. Luo, K. Wu, and B. Han, “A new filled function method for an unconstrained nonlinear equation,” Journal of Computational and Applied Mathematics, vol. 235, no. 6, pp. 1689-1699, 2011. · Zbl 1213.65077
[6] L. S. Zhang, C. K. Ng, D. Li, and W. W. Tian, “A new filled function method for global optimization,” Journal of Global Optimization, vol. 28, no. 1, pp. 17-43, 2004. · Zbl 1061.90109
[7] Y. J. Yang and Y. L. Shang, “A new filled function method for unconstrained global optimization,” Applied Mathematics and Computation, vol. 173, no. 1, pp. 501-512, 2006. · Zbl 1094.65063
[8] F. H. Clarke, Optimization and Nonsmooth Analysis, John Wiley & Sons, New York, NY, USA, 1983. · Zbl 0582.49001
[9] C. J. Price, B. L. Robertson, and M. Reale, “A hybrid Hooke and Jeeves-direct method for non-smooth optimization,” Advanced Modeling and Optimization, vol. 11, no. 1, pp. 43-61, 2009. · Zbl 1179.90313
[10] C. Audet and J. E. Dennis, Jr., “Mesh adaptive direct search algorithms for constrained optimization,” SIAM Journal on Optimization, vol. 17, no. 1, pp. 188-217, 2006. · Zbl 1112.90078
[11] C. A. Floudas, P. M. Pardalos, C. S. Adjiman, W. R. Esposito, Z. H. Gumus, and S. T. Harding, Handbook of Test Problems in Local and Global Optimization, Kluwer Academic, Dordrecht, The Netherlands, 1999. · Zbl 0943.90001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.